# SDR SWAA2016112109884

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 61,847 hours, 48,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS LOOSE.   INSTALLED LENS IAW MM.
